# SDR SWAA2021071325410

- Difficulty date: January 26, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP HAS A PUNCTURE WITH CRACKS & SHARP EDGES. 28.75' FROM OUTBOARD EDGE & 9.25' FROM TRAILING EDGE. L=.74' + W =.72' (TRANSFERRED FROM 0983930) / LT WING I/B AFT FLAP PUNCTURE 28.75' FROM O/B EDGE 9.25' FROM T/E WAS REPAIRED WITH A PERMANENT REPAIR IAW SRM 51-70-10-2R-2
